# SDR USAA20100719EM028

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT LEFT DOOR IS DIFFICULT TO ARM AND WHEN DISARMED, THE HANDLES APPEAR TO BE IN A LOWER POSITION THAN THE OTHER DOOR HANDLES.  REMOVED AND REPLACED THE VISUAL LOCK INDICATOR ASSEMBLY.
